Delayed perturbation bounds for receding horizon controls

Choon Ki Ahn, Pyungsoo Kim

Research output: Contribution to journalArticle

Abstract

This letter presents delayed perturbation bounds (DPBs) for receding horizon controls (RHCs) of continuous-time systems. The proposed DPBs are obtained easily by solving convex problems represented by linear matrix inequalities (LMIs). We show, by numerical examples, that the RHCs have larger DPBs than conventional linear quadratic regulators (LQRs).

Original languageEnglish
Pages (from-to)1704-1706
Number of pages3
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
VolumeE90-A
Issue number8
DOIs
Publication statusPublished - 2007 Aug 1
Externally publishedYes

    Fingerprint

Keywords

  • Continuous-time systems
  • Delayed perturbation bound (DPB)
  • Linear matrix inequality (LMI)
  • Receding horizon control (RHC)

ASJC Scopus subject areas

  • Computer Graphics and Computer-Aided Design
  • Signal Processing
  • Electrical and Electronic Engineering
  • Applied Mathematics

Cite this